# SDR VNAA0310007

- Difficulty date: October 8, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 21,527 hours, 18,954 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A PASSENGER DOOR UNLOCK INDICATION AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND ADJUSTED THE OVERCENTER SWITCH AND SHOOT BOLT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
